# SDR DLL14001777

- Difficulty date: September 14, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Aircraft time: 71,570 hours, 18,470 cycles
- Engine: Rroyce RB211524B4
- Engine time: 57,727 hours, 13,084 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: RB211524B4I
- Part serial: 014713
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 57,727 hours, 13,084 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NUMBER 3 ENGINE FUEL AND IGN CUTOFF SWITCH WOULD NOT SHUT OFF, USED TANK VALVE LATCH TO SECURE ENG.  RESIDUAL FUEL IN LINES CAUSED A TAIL PIPE FIRE.  SPUN ENGINE UNTIL FIRE EXTINGUISHED.  FIRE DEPARTMENT WAS CALLED BUT THEY WHERE NOT NEEDED.  REPLACED ENGINE.
